Angry addict’s rage puts two-year old at risk

Extreme Rage/Anger
« on: September 11, 2017, 10:23:00 am »

[Buddie]

I have this constant rage or anger where I just want to start screaming or punching walls. It lasts almost all day. I have zero patience with anything/anyone. Can anyone relate/validate this for me? When did it subside for you? I have a 2 year old daughter and I get so frustrated way to easily.

I need reassurance 

Re: Extreme Rage/Anger
« Reply #1 on: September 11, 2017, 10:30:00 am »

[Buddie]

deep massage in the liver

it went away with time for me

Re: Extreme Rage/Anger
« Reply #2 on: September 11, 2017, 03:05:03 pm »

[Buddie]

I’ve been having this on and off during my taper. It is very hard to not actually get very angry at something for me. I think the longest it lasted was two weeks but it seems to keep coming and going for me.

2015: Mass hysteria causes Restless Genital Syndrome outbreak at Benzo Buddies

Vibrating Genitals?!?!?
« on: April 12, 2015, 11:28:49 am »

[Buddie]

I’m just gonna come out and say it! Does anyone else’s genitals vibrate, not in a good way LOL

I mean when I’m in a wave like NOW I literally vibrate all over all day and night, not shake, vibrate but even my genitals vibrate it’s the weirdest thing. If that isn’t a sign of my nervous system being messed up I don’t know what is!

:crazy: :crazy: :crazy: :crazy: :crazy: :crazy:

Last wave lasted three weeks, God I hope this one passes quicker  :-X

Re: Vibrating Genitals?!?!?
« Reply #1 on: April 12, 2015, 11:49:39 am »

[Buddie]

Now THIS is a new one…lol….sorry to laugh at your pain, but my feet and hands are vibrating so it comes from a place of understanding….i needed that laugh though. I suppose anywhere with nerves can buzz.

Re: Vibrating Genitals?!?!?
 « Reply #2 on: April 13, 2015, 12:34:49 am »

[Buddie]

My genitals don’t vibrate, but I have a lot of wet dreams almost one every other night! My genitals are super sensitive….

Re: Vibrating Genitals?!?!?
« Reply #3 on: April 13, 2015, 01:24:59 am »

[Buddie]

When I was 9 days off benzos through a detox I could not feel my genitals. Like, it felt like they weren’t even there. No sensation whatever. You could’ve kneed me in the balls and I don’t think I would’ve felt it.

I was so terrified and went to the ER right away where, after examination, they told me everything was fine and nothing physically was wrong with me. After being terrified that this would last a long time, it went away about a week later or so.

I thought I was prepared for withdrawal, but that one took me by surprise.

With your situation, I’m like 99% sure that it’s all because of withdrawals, nothing to do with any physical abnormality. Don’t worry about it when it comes along.

No addict should be allowed to get behind the wheel and endanger others

Most of the benzodiazepine addicts, that haunt Benzo Buddies and the secret Facebook groups, describe themselves as totally disabled: needing to crawl to the bathroom, experiencing auditory and visual hallucinations, unable to walk (Alee Sun/Ally Nugent claims she needs a walker years off benzos), claims that a single apple causes a night of myoclonic jerking and that a stick of chewing gum can send them into months-long waves, etc. Why should they be allowed to drive? Do you want to share the road with some poor, mentally ill drug addict who thinks Kentucky Fried Chicken is a government plot to poison them?

During their often years-long tapers, they should lose their driving privileges. As many addicts relapse, post-taper they should be subject to random drug testing – as a condition of the taper. This should be enforced by the state and the prescribing doctor.

Society has to be protected from drug abusers who break the law and drive just as we protect it from drunk drivers.

Norway test drivers for BZO
« on: July 13, 2016, 07:05:52 am »

[Buddie]

http://www.aftenbladet.no/nyheter/Dette-apparatet-har-gitt-UP-en-ny-og-skremmende-rekord-for-ruskjoring-3960544.html

OMG, the repercussions this will have to people who have been off the drug for weeks will be jailed/fine for driving under the influence of BZO, unlike a alcohol test this does not measure a percentage, but just the fact its in your system. I can understand this for truck drives, public transport, but to random test drivers for BZO is outrageous. Because of the fact it not measured in percentage to lawfully drive. Someone who has been off the drug will test for weeks and weeks.

Re: Norway test drivers for BZO
« Reply #1 on: July 13, 2016, 08:03:35 am »

[Buddie]

This is actually what got my mother to start her tapering! She put her car in the garage and started the day she found out! I imagine that she is not the only one!

Re: Norway test drivers for BZO
« Reply #2 on: July 13, 2016, 08:09:27 am »

[Buddie]

http://nhi.no/livsstil/helsetjenesten/diverse/forerkort-og-b-preparater-35928.html
This thread may be useful to see how it actually will effect drivers with the new rules!

Re: Norway test drivers for BZO
« Reply #3 on: July 13, 2016, 08:32:06 am »

[Buddie]

Problem is there is no way to detect the percentage of the drug BZO in your system, unlike driving with illegal drugs, which is understandable, BZO will test you positive, even weeks after stopping, So you will be charged with driving as if you took 3 or 4 10 mg doses, make no difference whether or not you stopped weeks ago. The time and money involved to clear you would be enormous, let alone the jail time and fine, maybe you could win in court but that would be a long and expensive road, and for those that cannot afford will suffer the wrath of the judicial system. I really am frustrated people using BZO prescribed are targeted the same as ifusing cocain or crack or any other illegal drug!

Benzo Buddies maniacs demand hallucinating Ashton devotee keep tapering

Paranoia
« on: July 07, 2016, 09:34:17 pm »

[Buddie]

Hello everyone!
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it is..it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.

Re: Paranoia
« Reply #1 on: July 09, 2016, 12:23:33 am »

[Buddie]

Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.

Re: Paranoia
« Reply #2 on: July 09, 2016, 06:06:35 am »

[Buddie]

You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.